# SDR QMLA2013102613150

- Difficulty date: October 26, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N136MF
- Make and model: Urocop EC135T2
- Aircraft serial: 0384
- Aircraft time: 3,591 hours, 9,207 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 3,591 hours, 9,207 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Bottle
- Part number: L717M1006801
- Part serial: NSN
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW DETECTED A STRONG FUEL SMELL UPON LANDING AT THE HOSPITAL HELIPAD FOR A PATIENT PICKUP.  THE MECHANIC ARRIVED AT THE HELICOPTER AND INSPECTED THE ACFT.  HE FOUND THAT THE NR1 ENGINE FUEL COMPARTMENT HAD FUEL RESIDUE COLLECTING ON THE AFT FIREWALL, DECK AND THE COLLECTOR DRAIN BOTTLE.  THE COMPARTMENT WAS CLEANED AND THE FUEL DRAIN LINES AND COUPLING NUTS ATTACHED TO THE COLLECTOR DRAIN BOTTLE WERE ALL TORQUE CHECKED.  THESE LINES WERE ALL RETORQUED AND SAFETIED.  THE ACFT WAS GROUND RAN AND HOVER CHECKED WITH NO DEFECTS NOTED.  THE ACFT WAS RETURNED TO SERVICE.
